Alert archive / Missouri / Freeze Warnings in 2018

Freeze Warning 9, NWS St. Louis, MO

October 20, 20189 counties in Illinois; 13 counties in Missouri

NWS St. Louis, MO issued this freeze warning at Oct 20, 2018, 3:18 AM CDT for 9 counties in Illinois; 13 counties in Missouri. It took effect at Oct 21, 2018, 2:00 AM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 20, 2018, 3:18 AM CDT (08:18 UTC)
In effect from
Oct 21, 2018, 2:00 AM CDT
Expired
Oct 21, 2018, 8:00 AM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
All 22 counties

Bond County, IL, Clinton County, IL, Fayette County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, City of Saint Louis, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Madison County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 60 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.3 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2018-10-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2018-10-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 199 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
798 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
199 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

050 
WWUS73 KLSX 200818
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service Saint Louis MO
318 AM CDT Sat Oct 20 2018

ILZ064-065-069-070-074-079-100>102-MOZ059-061>065-072>075-084-085-
099-202030-
/O.NEW.KLSX.FZ.W.0009.181021T0700Z-181021T1300Z/
Bond IL-Clinton IL-Crawford MO-Fayette IL-Franklin MO-
Gasconade MO-Iron MO-Jefferson MO-Madison IL-Madison MO-Marion IL-
Monroe IL-Randolph IL-Reynolds MO-Saint Charles MO-Saint Clair IL-
Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Washington IL-Washington MO-
Including the cities of Alton, Belleville, Cahokia, Centralia, 
Chester, Edwardsville, Farmington, Saint Charles, Saint Louis, 
Salem, Sparta, Sullivan, Union, Vandalia, and Washington
318 AM CDT Sat Oct 20 2018

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CDT SUNDAY...

The National Weather Service in Saint Louis has issued a Freeze
Warning, which is in effect from 2 AM to 8 AM CDT Sunday.

* TEMPERATURES...As low as 28.

* TIMING...Sunday morning from 2 am to 8 am.

* IMPACTS...These temperatures will harm or kill unprotected
  sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

BSH
5 follow-up statements
480 
WWUS73 KLSX 201501
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service Saint Louis MO
1001 AM CDT Sat Oct 20 2018

ILZ064-065-070-210000-
/O.NEW.KLSX.WI.Y.0003.181020T1700Z-181020T2300Z/
/O.CON.KLSX.FZ.W.0009.181021T0700Z-181021T1300Z/
Bond IL-Fayette IL-Marion IL-
Including the cities of Centralia, Salem, and Vandalia
1001 AM CDT Sat Oct 20 2018

...WIND ADVISORY IN EFFECT FROM 12 PM TO 6 PM CDT THIS EVENING...
...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT 
SUNDAY...

The National Weather Service in Saint Louis has issued a Wind
Advisory, which is in effect from 12 PM until 6 PM CDT this 
evening.

* WINDS...Northwest 20 to 30 mph with gusts up to 45 mph between
  12 PM and 6 PM CDT today.

* TEMPERATURES...As low as 27 on Sunday morning from 2 am to 8 am. 

* IMPACTS...Strong winds may blow down limbs, trees, and power
  lines this afternoon. Travel will be difficult for high profile
  vehicles. These winds can also lift and move trash cans, lawn
  furniture, and other loose outdoor objects. Tonight's Freeze
  Warning means that sub-freezing temperatures will harm or kill 
  crops and other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

A Wind Advisory is issued when sustained winds are forecast to be
30 to 39 mph or gusts will range between 45 and 57 mph. Winds of
these magnitudes may cause minor property damage without extra
precautions. Motorists in high profile vehicles should use
caution until the winds diminish.

&&

$$

ILZ069-074-079-100>102-MOZ059-061>065-072>075-084-085-099-210000-
/O.CON.KLSX.FZ.W.0009.181021T0700Z-181021T1300Z/
Clinton IL-Crawford MO-Franklin MO-Gasconade MO-Iron MO-
Jefferson MO-Madison IL-Madison MO-Monroe IL-Randolph IL-
Reynolds MO-Saint Charles MO-Saint Clair IL-Saint Francois MO-
Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-
Washington IL-Washington MO-
Including the cities of Alton, Belleville, Cahokia, Chester, 
Edwardsville, Farmington, Saint Charles, Saint Louis, Sparta, 
Sullivan, Union, and Washington
1001 AM CDT Sat Oct 20 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
SUNDAY...

* TEMPERATURES...As low as 28.

* TIMING...Sunday morning from 2 am to 8 am.

* IMPACTS...Sub-freezing temperatures will harm or kill crops and
  other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ILZ058>060-095>097-MOZ018-019-027-202300-
/O.NEW.KLSX.WI.Y.0003.181020T1700Z-181020T2300Z/
Adams IL-Brown IL-Greene IL-Knox MO-Lewis MO-Macoupin IL-
Marion MO-Montgomery IL-Pike IL-
Including the cities of Hannibal, Litchfield, Mount Sterling, 
Pittsfield, and Quincy
1001 AM CDT Sat Oct 20 2018

...WIND ADVISORY IN EFFECT FROM 12 PM TO 6 PM CDT THIS EVENING...

The National Weather Service in Saint Louis has issued a Wind
Advisory, which is in effect from 12 PM until 6 PM CDT this 
evening.

* WINDS...Northwest 20 to 30 mph with gusts up to 45 mph.

* TIMING...12 PM to 6 PM CDT.

* IMPACTS...Strong winds may blow down limbs, trees, and power
  lines this afternoon. Travel will be difficult for high profile
  vehicles. These winds can also lift and move trash cans, lawn
  furniture, and other loose outdoor objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds are forecast to be
30 to 39 mph or gusts will range between 45 and 57 mph. Winds of
these magnitudes may cause minor property damage without extra
precautions. Motorists in high profile vehicles should use
caution until the winds diminish.

&&

$$

Kanofsky
187 
WWUS73 KLSX 202100
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service Saint Louis MO
400 PM CDT Sat Oct 20 2018

ILZ064-065-070-211200-
/O.CON.KLSX.FZ.W.0009.181021T0700Z-181021T1300Z/
/O.CON.KLSX.WI.Y.0003.000000T0000Z-181020T2300Z/
Bond IL-Fayette IL-Marion IL-
Including the cities of Centralia, Salem, and Vandalia
400 PM CDT Sat Oct 20 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...
...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
SUNDAY...

* WINDS...Northwest 20 to 30 mph with gusts up to 45 mph until 6
  PM CDT.

* TEMPERATURES...As low as 27 on Sunday morning between 2 AM and 8
  AM CDT.

* IMPACTS...Strong winds may blow down limbs, trees, and power
  lines through late afternoon. Travel may be difficult for high
  profile vehicles. These winds can also lift and move trash cans,
  lawn furniture, and other loose outdoor objects. Tonight's
  Freeze Warning means that sub-freezing temperatures will harm or
  kill crops and other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

A Wind Advisory is issued when sustained winds are forecast to be
30 to 39 mph or gusts will range between 45 and 57 mph. Winds of
these magnitudes may cause minor property damage without extra
precautions. Motorists in high profile vehicles should use
caution until the winds diminish.

&&

$$

ILZ069-074-079-100>102-MOZ059-061>065-072>075-084-085-099-211200-
/O.CON.KLSX.FZ.W.0009.181021T0700Z-181021T1300Z/
Clinton IL-Crawford MO-Franklin MO-Gasconade MO-Iron MO-
Jefferson MO-Madison IL-Madison MO-Monroe IL-Randolph IL-
Reynolds MO-Saint Charles MO-Saint Clair IL-Saint Francois MO-
Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-
Washington IL-Washington MO-
Including the cities of Alton, Belleville, Cahokia, Chester, 
Edwardsville, Farmington, Saint Charles, Saint Louis, Sparta, 
Sullivan, Union, and Washington
400 PM CDT Sat Oct 20 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
SUNDAY...

* TEMPERATURES...As low as 29.

* TIMING...Sunday morning from 2 am to 8 am.

* IMPACTS...Sub-freezing temperatures will harm or kill crops and
  other sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ILZ058>060-095>097-MOZ018-019-027-202300-
/O.CON.KLSX.WI.Y.0003.000000T0000Z-181020T2300Z/
Adams IL-Brown IL-Greene IL-Knox MO-Lewis MO-Macoupin IL-
Marion MO-Montgomery IL-Pike IL-
Including the cities of Hannibal, Litchfield, Mount Sterling, 
Pittsfield, and Quincy
400 PM CDT Sat Oct 20 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...

* WINDS...Northwest 20 to 30 mph with gusts up to 45 mph.

* TIMING...12 PM to 6 PM CDT.

* IMPACTS...Strong winds may blow down limbs, trees, and power
  lines through late afternoon. Travel may be difficult for high
  profile vehicles. These winds can also lift and move trash cans,
  lawn furniture, and other loose outdoor objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory is issued when sustained winds are forecast to be
30 to 39 mph or gusts will range between 45 and 57 mph. Winds of
these magnitudes may cause minor property damage without extra
precautions. Motorists in high profile vehicles should use
caution until the winds diminish.

&&

$$

Kanofsky
501 
WWUS73 KLSX 202309
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service Saint Louis MO
609 PM CDT Sat Oct 20 2018

ILZ064-065-070-211000-
/O.EXP.KLSX.WI.Y.0003.000000T0000Z-181020T2300Z/
/O.CON.KLSX.FZ.W.0009.181021T0700Z-181021T1300Z/
Bond IL-Fayette IL-Marion IL-
Including the cities of Centralia, Salem, and Vandalia
609 PM CDT Sat Oct 20 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
SUNDAY...
...WIND ADVISORY HAS EXPIRED...

* TEMPERATURES...As low as 27.

* TIMING...Sunday morning from 2 am to 8 am.

* IMPACTS...These temperatures will harm or kill unprotected
  sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

ILZ058>060-095>097-MOZ018-019-027-210015-
/O.EXP.KLSX.WI.Y.0003.000000T0000Z-181020T2300Z/
Adams IL-Brown IL-Greene IL-Knox MO-Lewis MO-Macoupin IL-
Marion MO-Montgomery IL-Pike IL-
Including the cities of Hannibal, Litchfield, Mount Sterling, 
Pittsfield, and Quincy
609 PM CDT Sat Oct 20 2018

...WIND ADVISORY HAS EXPIRED...

The strong and gusty northwest winds were beginning to diminish
and will continue to diminish through the evening hours.

$$

ILZ069-074-079-100>102-MOZ059-061>065-072>075-084-085-099-211000-
/O.CON.KLSX.FZ.W.0009.181021T0700Z-181021T1300Z/
Clinton IL-Crawford MO-Franklin MO-Gasconade MO-Iron MO-
Jefferson MO-Madison IL-Madison MO-Monroe IL-Randolph IL-
Reynolds MO-Saint Charles MO-Saint Clair IL-Saint Francois MO-
Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-
Washington IL-Washington MO-
Including the cities of Alton, Belleville, Cahokia, Chester, 
Edwardsville, Farmington, Saint Charles, Saint Louis, Sparta, 
Sullivan, Union, and Washington
609 PM CDT Sat Oct 20 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT
SUNDAY...

* TEMPERATURES...As low as 28.

* TIMING...Sunday morning from 2 am to 8 am.

* IMPACTS...These temperatures will harm or kill unprotected
  sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

Glass
501 
WWUS73 KLSX 210743
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service Saint Louis MO
243 AM CDT Sun Oct 21 2018

ILZ064-065-069-070-074-079-100>102-MOZ059-061>065-072>075-084-085-
099-211300-
/O.CON.KLSX.FZ.W.0009.000000T0000Z-181021T1300Z/
Bond IL-Clinton IL-Crawford MO-Fayette IL-Franklin MO-
Gasconade MO-Iron MO-Jefferson MO-Madison IL-Madison MO-Marion IL-
Monroe IL-Randolph IL-Reynolds MO-Saint Charles MO-Saint Clair IL-
Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Washington IL-Washington MO-
Including the cities of Alton, Belleville, Cahokia, Centralia, 
Chester, Edwardsville, Farmington, Saint Charles, Saint Louis, 
Salem, Sparta, Sullivan, Union, Vandalia, and Washington
243 AM CDT Sun Oct 21 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TEMPERATURES...As low as 29.

* TIMING...Sunday morning from 2 am to 8 am.

* IMPACTS...These temperatures will harm or kill unprotected
  sensitive vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

BSH
508 
WWUS73 KLSX 211326
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service Saint Louis MO
826 AM CDT Sun Oct 21 2018

ILZ064-065-069-070-074-079-100>102-MOZ059-061>065-072>075-084-085-
099-211430-
/O.EXP.KLSX.FZ.W.0009.000000T0000Z-181021T1300Z/
Bond IL-Clinton IL-Crawford MO-Fayette IL-Franklin MO-
Gasconade MO-Iron MO-Jefferson MO-Madison IL-Madison MO-Marion IL-
Monroe IL-Randolph IL-Reynolds MO-Saint Charles MO-Saint Clair IL-
Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Washington IL-Washington MO-
Including the cities of Alton, Belleville, Cahokia, Centralia, 
Chester, Edwardsville, Farmington, Saint Charles, Saint Louis, 
Salem, Sparta, Sullivan, Union, Vandalia, and Washington
826 AM CDT Sun Oct 21 2018

...FREEZE WARNING HAS EXPIRED...

Widespread sub-freezing temperatures have occurred in the warning
area, likely bringing an end to the growing season for 2018 for
this area.

$$

TES

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this freeze warning went out at Oct 20, 3:10 AM CDT, 8 minutes earlier.

Area forecast discussion, Oct 20, 3:10 AM CDT, 8 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
310 AM CDT Sat Oct 20 2018

.SHORT TERM...  (Through Late Tonight)
Issued at 307 AM CDT Sat Oct 20 2018

A seasonably dynamic troposhpere is apparent on water vapor imagery
this morning. The feature of interest in the short term is a slug of
dry air is punching into the northern plains associated with a jet
streak/shortwave digging through the region. This feature will
continue to push clouds out of the are this morning as cool, dry air
rushes into the Mid Mississippi Valley.

This high amplitude shortwave has spurred deep surface cyclogenesis
across SE Canada. Meanwhile, a large center of high pressure to our
west will continue to push into the region, resulting in a strong
pressure gradient across the Midwest. This, coupled with steep low
level lapse rates, will allow for gusty NW winds tomorrow afternoon.
Raw forecast guidance shows gusts just shy of wind advisory criteria
(39 kts), so no wind headlines are planned. However, I wouldn't be
surprised to see gusts at a few locations briefly top 40 kts in the
late afternoon.

The strong cold air advection associated with the shortwave will
also result in the coolest temperatures of the season thus far on
Sunday morning. Blended forecast guidance drops lows below freezing
for nearly the entire area, and with a relatively small spread
between the individual models, forecast confidence is fairly high.
Therefore I have decided to go with a freeze warning along and south
of a line from roughly Hermann, MO to Vandalia, IL. Areas north of
this line have already had a hard freeze this season and will no
longer receive frost/freeze headlines until the spring.

BSH

.LONG TERM...  (Sunday through Friday)
Issued at 307 AM CDT Sat Oct 20 2018

Will continue with a focus on temps with dry conditions expected
until the latter half of next week.

Models are in fairly good agreement thru the forecast period. The
forecast period begins with a large sfc ridge centered over southern
MO and NW flow aloft. The sfc ridge will sink to the SE during the
day on Sun, allowing WAA to spread across the region. However, with
the shallow cold air, mixing will be limited. MOS guidance has only
minor differences, but have trended toward the warmer guidance
across wrn portions of the CWA where WAA occurs earlier in the day.

Another front is progd to drop through the CWA Mon night, leaving
Tues slightly cooler. This front will lift back north as a warm
front and bring a low chance for rain. Models have some slight
differences regarding how far south the rain will hold together as
an upper level s/w moves east across the Midwest. Overall confidence
in this precip, which should remain light, is low with timing and
placement continuing to change. Have kept PoPs in the slight or low
chance range during this time due to the low confidence.

Tilly

&&

.AVIATION...  (For the 06z TAFs through 06z Saturday Night)
Issued at 1136 PM CDT Fri Oct 19 2018

VFR flight conditions are expected at all the terminals through
the forecast period. The back edge of the MVFR stratus has pushed
into southeast MO and southern IL and high clouds will continue
clearing overnight. A weak cold front will move through the area
overnight with surface winds veering to westerly and then
northwesterly.

Gusty northwest winds will be the big issue on Saturday.
Northwest winds will increase after 15z, peaking in the 19-22z
time frame with sustained winds of 18-23kts and gusts of 28-32kts.
The wind will gradually diminish near and within the first few
hours after sunset on Saturday evening.

SPECIFICS FOR KSTL:

VFR flight conditions are expected through the forecast period.
The back edge of the MVFR stratus has already pushed southeast of
KSTL into southeast MO and southern IL, and high clouds will
continue clearing overnight. A weak cold front will move through
the terminal with surface winds veering to westerly and then
northwesterly.

Gusty northwest winds will be the big issue on Saturday, aligned
parallel to runway 12/30.  Northwest winds will increase after
15z, peaking in the 19-22z time frame with sustained winds of
19-22kts and gusts of 28-32kts. The wind will gradually diminish near
and within the first few hours after sunset on Saturday evening.

Glass

&&

.PRELIMINARY POINT TEMPS/POPS...
Saint Louis     61  32  55  40 /   0   0   0   0
Quincy          55  28  53  39 /   0   0   0   0
Columbia        60  29  56  39 /   0   0   0   0
Jefferson City  62  29  56  38 /   0   0   0   0
Salem           61  28  52  36 /   0   0   0   0
Farmington      62  29  53  36 /   0   0   0   0

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Freeze Warning from 2 AM to 8 AM CDT Sunday for Crawford MO-
     Franklin MO-Gasconade MO-Iron MO-Jefferson MO-Madison MO-
     Reynolds MO-Saint Charles MO-Saint Francois MO-Saint Louis
     City MO-Saint Louis MO-Sainte Genevieve MO-Washington MO.

IL...Freeze Warning from 2 AM to 8 AM CDT Sunday for Bond IL-Clinton
     IL-Fayette IL-Madison IL-Marion IL-Monroe IL-Randolph IL-
     Saint Clair IL-Washington IL.

&&

WFO LSX
Hazardous weather outlook, Oct 19, 3:58 PM CDT, 11 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
358 PM CDT Fri Oct 19 2018

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-202100-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
358 PM CDT Fri Oct 19 2018

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

Major river flooding continues on the Mississippi River at Saverton
Lock and Dam and is expected to drop below major flood stage this
evening. See the appropriate Flood Statement for more details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Sub-freezing temperatures are likely Sunday morning. Widespread
frost and sub-freezing temperatures may pose a risk to tender
vegetation late Saturday night and Sunday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

Maples

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 20, 10:01 AM CDTWind AdvisoryLSXAdams, Bond, Brown, Fayette, Greene, Macoupin and 3 more8 hr

Nearby

Freeze Warnings in Missouri, 2018Freeze Warnings in Illinois, 2018Every freeze warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.